Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 96, NWS Milwaukee, WI

November 14, 2017

NWS Milwaukee, WI issued this small craft advisory at Nov 14, 2017, 3:12 AM CST. It took effect at Nov 14, 2017, 6:00 PM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2017, 3:12 AM CST (09:12 UTC)
In effect from
Nov 14, 2017, 6:00 PM CST
Expired
Nov 16, 2017, 9:13 AM CST
In force
39 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

396 
WHUS73 KMKX 140912
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CST TUE NOV 14 2017

...GUSTY WINDS THROUGH EARLY THURSDAY MORNING...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY
WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL
DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY 
MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY
WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY
MORNING. 

LMZ643>646-141715-
/O.NEW.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CST TUE NOV 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 8 AM CST THURSDAY. 

* WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER NORTHWEST
  AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
803 
WHUS73 KMKX 141507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 AM CST TUE NOV 14 2017

...GUSTY WINDS THROUGH EARLY THURSDAY MORNING...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY
WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL
DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY
MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY
WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY
MORNING.

LMZ643>646-142315-
/O.CON.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 AM CST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 8 AM CST THURSDAY...

* WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER 
  NORTHWEST AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
433 
WHUS73 KMKX 142059
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CST TUE NOV 14 2017

...GUSTY WINDS THROUGH EARLY THURSDAY MORNING...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL BRING GUSTY SOUTHERLY
WINDS TO THE AREA TONIGHT INTO WEDNESDAY MORNING. THE WINDS WILL
DIMINISH FOR A BRIEF TIME AS THE TROUGH PASSES THROUGH WEDNESDAY
MORNING, BUT THEN VEER TO THE NORTHWEST AND INCREASE AGAIN BY
WEDNESDAY AFTERNOON. THE NORTHWEST WINDS WILL SUBSIDE THURSDAY
MORNING.

LMZ643>646-150500-
/O.CON.KMKX.SC.Y.0096.171115T0000Z-171116T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 8 AM CST THURSDAY...

* WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS TONIGHT. WINDS DIMINISH WEDNESDAY MORNING THEN VEER 
  NORTHWEST AND INCREASE TO 15 TO 25 KNOTS IN THE AFTERNOON. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
755 
WHUS73 KMKX 150325
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CST TUE NOV 14 2017

...GUSTY WINDS THROUGH EARLY THURSDAY MORNING...

LMZ643>646-151130-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 PM CST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
THURSDAY...

* WINDS: SOUTH 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS TONIGHT
  INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH A BIT LATER
  WEDNESDAY MORNING...BUT THEN VEER TO THE NORTHWEST AND INCREASE
  AGAIN TO 15 TO 25 KNOTS IN THE AFTERNOON. 

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
485 
WHUS73 KMKX 150848
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 AM CST WED NOV 15 2017

...GUSTY WINDS THROUGH THURSDAY MORNING...

LMZ643>646-151700-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
248 AM CST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
THURSDAY...

* WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING. THE WINDS WILL 
  DIMINISH FOR A TIME LATER THIS MORNING...BUT THEN VEER TO THE 
  NORTHWEST AND INCREASE AGAIN TO 15 TO 25 KNOTS IN THE AFTERNOON.
  
* WAVES: 3 TO 7 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO
  THE OFFSHORE WINDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
238 
WHUS73 KMKX 151517
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CST WED NOV 15 2017

...GUSTY WINDS THROUGH THURSDAY MORNING...

LMZ643>646-152330-
/O.EXT.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 AM CST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING. THE WINDS WILL 
  DIMINISH FOR A TIME LATER THIS MORNING...BUT THEN VEER TO THE 
  NORTHWEST AND INCREASE AGAIN TO 15 TO 25 KNOTS IN THE 
  AFTERNOON. 

* WAVES: 3 TO 7 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO 
  THE OFFSHORE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
737 
WHUS73 KMKX 152058
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CST WED NOV 15 2017

...GUSTY WINDS THROUGH THURSDAY MORNING...

LMZ643>646-160500-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 PM CST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS.
  

* WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET TONIGHT DUE TO 
  THE OFFSHORE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS73 KMKX 160334
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CST WED NOV 15 2017

...STRONG GUSTY WINDS THROUGH THURSDAY MORNING...

LMZ643>646-161145-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 PM CST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 33 KNOTS 
  GRADUALLY SUBSIDING LATER TONIGHT INTO THURSDAY MORNING. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
530 
WHUS73 KMKX 160850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 AM CST THU NOV 16 2017

...GUSTY NORTHWEST WINDS DIMINISHING THIS MORNING...

LMZ643>646-161700-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
250 AM CST THU NOV 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS GRADUALLY SUBSIDING THIS
  MORNING. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
573 
WHUS73 KMKX 161513
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CST THU NOV 16 2017

...WINDS DIMINISHING TODAY...

LMZ643>646-161615-
/O.CAN.KMKX.SC.Y.0096.000000T0000Z-171116T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 AM CST THU NOV 16 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH LATE MORNING. 

$$
CRONCE

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 11:00 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Nov 13, 11:00 PM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1100 PM CST Mon Nov 13 2017

.UPDATE...Stratus clearing from the south will allow more
widespread fog to develop during the late night as temperatures
will cool to the point and below cross over temperature. Dense fog
checklist favors patchy dense fog developing despite better
boundary layer mixing. Southeast and far southern CWA will be
most susceptible to dense fog and freezing fog closer to ridge
line and in more susceptible areas.

&&

.AVIATION(06Z TAFS)...Stratus clearing from the south as southerly
boundary layer winds increase. Expect this clearing to continue
northward through the northern part of CWA through the night.
However moist low levels and boundary layer mixing are conducive
to more late night stratus development. Clearing skies will allow
more widespread fog to develop as well, possibly becoming dense in
some locations.

&&

.PREV DISCUSSION... (Issued 852 PM CST Mon Nov 13 2017)

UPDATE...Area of low clouds slowly moving north and east across
southern WI since late afternoon as low level south winds
increase. Fog has remained light so far with visibilities of 3 to
5 miles most areas due to the low clouds and areas of high clouds
as well, and low level mixing. However back edge of low clouds
also moving steadily northward and will be crossing IL border
shortly into southern WI. Southwest areas will be the first to
clear out and clearing may make it far east as Jefferson and into
the Dells/Reedsburg areas during the night. However the moist low
levels and boundary layer mixing favors additional stratus
development during the night. Also, another back of widespread
stratus over central IA moving steadily eastward as well.

Will hit fog a little harder in the susceptible southwest areas
overnight.

MARINE...Small Craft Advisory will likely be needed for Tuesday
night into Thursday. Gusts may reach small craft levels (GTE
22kts) as early as 18Z Tuesday, but may hold off until 00Z
Wednesday. Hence due to a lack of confidence wrt start time, will
hold off on issuing Small Craft Advisory until later tonight.

PREV DISCUSSION... (Issued 559 PM CST Mon Nov 13 2017)

UPDATE...Increasing low level southerly winds should carry
widespread stratus across far southern WI and adjoing portions of
IL/IA across the rest of southern WI during the night. Low
temperature/dew point spread will result in areas of fog
overnight, which may turn dense in areas. However just enough
increase in low level winds may keep visibilities in fog above
dense levels.

AVIATION(00Z TAFS)...Expect low MVFR and IFR ceilings to
overspread much of southern WI during the night. Fog is expected
as well, and may turn dense for a time. However increasing low
level winds may help to keep the fog above dense levels.

PREV DISCUSSION... (Issued 246 PM CST Mon Nov 13 2017)

SHORT TERM...

Tonight and Tuesday - Confidence...Medium

Surface ridge axis across WI will shift east this period with
increasing southerly flow setting up. Large area of cloudiness
across IL into far srn WI not much northward progress and showing
some signs of erosion on northern edge with a more cellular
appearance. May see some more fog set up but increasing winds
within the column should prevent things from getting too much out
of hand like last night. But still some fog in the grids with some
lingering lighter winds and somewhat higher dew points creeping
northward. Models still showing some very light qpf on Tuesday
with the warm advection/moisture return so have some light rain
chances in grids esp in central/western cwa.

Tuesday night and Wednesday...Forecast Confidence Is High.

An upper level shortwave moves across the Lake Superior region.

Models then are in agreement with bringing warm air and moisture
advection into the region Tuesday night. Moderate upper
divergence and 700 mb upward motion Tuesday night into Wednesday
morning. The upward motion becomes stronger, just to the east over
lake michigan around sunrise. This should bring a period of rain
to the area. Likely PoPs for late Tuesday night, that quickly end
late Wednesday morning with downward motion and drier air behind
the shortwave.

Fairly strong cold air advection Wednesday afternoon with falling
temperatures as a mid level shortwave moves across the northern
great lakes.

LONG TERM...

Wednesday Night and Thursday...Forecast Confidence is High.

the southern edge of the stratocumulus should reach into at least
northern area Wednesday night.

A mid/upper level ridge should bring brief quiet weather
Wednesday night into Thursday, with another high pressure system
moving across Wisconsin. Upward motion begins west areas late
Thursday afternoon.

Friday Through Sunday...Forecast Confidence Is Medium...

A strong trough moves across the plains and becomes negatively
tilted , especially on the faster GFS. The ECMWF is a little
slower and weaker with the trough.

A surface low will intensify across the Upper Great Lakes during
this period.

Models are more in line, but the ECMWF is a little more south and
a little slower in the cyclogenesis. The GFS has backed off the
the intense low a little, but the canadian continues to develop a
974 mb low near Lake Huron.

Warm air advection develops Thursday night and brings more
moisture into the region. Little if any precipitation is on the
slower ECMWF, with mainly rain developing late on the faster GFS.

It will be windy, with wind advisories possible and Gales likely.

For now, will continue with the blended model PoPs and
temperatures for Thursday night into Saturday. Possibility of
snow accumulations in our area is low, as by the time the cold air
moves in behind the low, the precipitation is diminishing.

By Sunday all models have a surface high across the Upper
Mississippi River region.

Monday...Forecast Confidence Is Medium...

The high hangs on over the Upper Mississippi valley, but a south
flow begins on the ECMWF.

AVIATION(21Z TAFS)...

Lower cloud deck (IFR/LIFR cigs) trying to
lift northward to I-94 though erosion on the edges has slowed the
progression. Models not handling this large area very well. In
fact LLVL RH progs are showing much of this area with very little
RH. Meanwhile cirrus cruising well overhead. As surface ridge axis
shifts east of WI tonight expect a return flow to set up but
overall low level winds look light. Some increase though off the
deck which may help inhibit the fog from getting to out of hand
like last night. Will still mention some fog though. SOme light
rain potential on Tuesday afternoon with moisture advection. MVFR
stratus potential greatest in western cwa.

MARINE...

Expect southerly winds and waves to increase through the day
Tuesday into Tuesday night. A Small Craft Advisory may be needed
later Tuesday into Wednesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Tonight/Tuesday and Aviation/Marine...Collar
Tuesday Night through Monday...Hentz
Hazardous weather outlook, Nov 13, 5:03 PM CST, 10 hours 9 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Milwaukee/Sullivan WI
503 PM CST Mon Nov 13 2017

WIZ046-047-051-052-056>060-062>072-142130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
503 PM CST Mon Nov 13 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Areas of dense fog are possible with visibilities of one quarter
mile or less.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Patchy dense fog may linger into Tuesday morning.

Northwest winds may reach Wind Advisory criteria Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-142130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
503 PM CST Mon Nov 13 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Winds and waves may reach Small Craft Advisory levels Tuesday into
Wednesday night, and again Thursday night into next weekend. Gale
force winds are likely Saturday into Saturday night.

Hentz/MBK

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:40 AM CSTDense Fog AdvisoryMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more5 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.